# SDR SWIA97973

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OMEGA BEAM CORRODED THROUGH TOP SIDE.  REPLACED LEFT FORWARD OMEGA BEAM WITH NEW ONE.
